MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2.5 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2.5 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-35-2509
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Synovitis (2094); Discomfort (2330); Osteolysis (2377); Aseptic loosening (4883)
Date of Event 09/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 100 months after a left knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain and suffering.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
D10: concomitants: 3809396 02-010-01-0225 - logic femoral ps cem left sz 2.5 3958140 204-70-00 - tibial stem ext.Screw 3958587 02-012-45-2515 - lgc tibial fit tray cem sz 2.5f / 1.5t 3981224 204-34-02 - fluted stem extension 25l x 14 mm 3944817 200-02-32 - three peg patella 32mm the device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported via legal documentation approximately 100 months after a left knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain and suffering.A revision op report was provided.Post operative diagnosis noted premature wear of the polyethylene liner and aseptic loosening of left total knee arthroplasty femoral component.Intraoperatively the surgeon observed significant wear to the liner and a loose femoral component.It was noted the patellar and tibial components were well fixed without any signs of significant osteolysis or loosening surrounding the implants.The liner and femoral components were revised.No medical or surgical intervention were reported.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Additional information: b5, g2, g3, h10 corrected: h6 clinical codes.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information was not provided.H6: corrected health effect clinical codes.
 
Additional Manufacturer Narrative
The reason for the revision reported was most likely due to tibial insert prosthesis wear.The alleged femoral loosening cannot be confirmed from the information provided but may have occurred as a result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation.H6: corrected health effect clinical codes.H10: corrected.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 2.5 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20008433
Report Number1038671-2024-02898
Device Sequence Number12529464
Product Code JWH
UDI-Device Identifier10885862001764
UDI-Public10885862001764
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K093360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/04/2023
Device Catalogue Number02-012-35-2509
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2024
Supplement Date Received by Manufacturer01/04/2025
04/01/2025
05/23/2024
07/22/2025
Initial Report FDA Received Date08/20/2024
Supplement Report FDA Received Date01/06/2025
04/01/2025
04/03/2025
07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/04/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age64 YR
Patient SexUnknown